# SDR SIMA20131209009

- Difficulty date: December 9, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,800 hours, 6,330 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING GND PRESSURIZATION, SMOKE AFT LAVATORY, WARNING GENERATED ON EICAS.  RECEIVED AURAL WARNING FROM SMOKE DETECTOR IN LAVATORY.  PERFORMED OPERATIONS TEST OF AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-00-710-801, NO DEFECTS NOTED.  RAN HEATING & COOLING PACKS FOR EXTENDED PERIOD OF TIME & RE-PRESSURIZED ACFT IAW AMM 21-31-00-910-801.  COULD NOT DUPLICATE EICAS & AUDIO WARNINGS FROM AFT LAVATORY SMOKE DETECTOR.  NO FAULT FOUND.
